# SDR SWIA2021080560051

- Difficulty date: June 12, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR INTERNAL STRUCTURE Â€“ CLIP ON AT FS320 ON HINGE END OF DOOR HAS CORROSION     (C-CHECK RO 8/1/2021)     INSTALLED NEW CLIPS ON FS 320.00 OF PAX DOOR P/N 601R319034-2-01 REF CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV -N. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
